# SDR 95FDEA00493

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2024T3
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN FIRST HOLE ABOVE FLOOR L/T FRAME BS 760.  REPAIRED FRAME AT BS 760 L/T IAW FEDEX EA 7-5310-24533.
